| Catalog Number |
303346 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 1 bd cannula with syringe interlink® blunt tip 3 ml had foreign matter in the fluid path.The following information was provided by the initial reporter: the consumer reported having some issues with the blunt plastic cannulas in that the nursing staff are using these to draw up medications from a vial and they are pushing part of the rubber stopper into the bottle.Event date: unknown.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Medical device manufacture date: unknown.
Event or Problem Description
It was reported that 1 bd cannula with syringe interlink® blunt tip 3 ml had foreign matter in the fluid path.The following information was provided by the initial reporter : the consumer reported having some issues with the blunt plastic cannulas in that the nursing staff are using these to draw up medications from a vial and they are pushing part of the rubber stopper into the bottle.Event date : unknown.
Additional Manufacturer Narrative
H.6.Investigation summary: bd syringes with blunt plastic cannula are specifically designed for use with preslit injection sites.They are not compatible with other injection sites.This is not the intended use of this product, hypodermic needles designed to puncture vials would provide a proper application.Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.It is likely based on description that this product is not being used for its intended application.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.